# SDR UPS803648

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 9887426
- Condition: Corroded
- Location: Fs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON FLOOR BEAM UPPER FLANGE LOWER SURFACE FORWARD SIDE AT F.S. 1660 UNDER NR 3 SEAT TRACK.
